MAUDE Adverse Event Report: MEDTRONIC DOMINICANA XPS® BUR; BUR, EAR, NOSE AND THROAT

MEDTRONIC DOMINICANA XPS® BUR; BUR, EAR, NOSE AND THROAT
Model Number 1885061HS
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during tear film nasal anastomosis the bur side suction port of the bur was blocked and another sample bur connection point with the handpiece was broken during the procedure.Some fragment fell onto the operating table, but the fragments did not enter the body and had no impact on the surgery.The procedure was completed with the another device.There was no patient injury.
 
Additional Manufacturer Narrative
H3: product analysis observed that the device and tyvek envelope were returned together in plastic sleeve (non-original packaging).Upon return, the traces of contamination were observed on the diamond tip.There was no damage noted to the outer tube, outer hub, or the irrigation port.However, it was observed that the inner shaft was broken 0.69 inches from the distal end of the inner hub to the broken point.The functional testing could not be performed due to damaged condition of the device upon return.H6: codes b01, c070603, d1102 and g04112 has ben updated.The previously updated codes b17, c20, d16 and g04041 were no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
XPS® BUR
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23867645
Report Number9612501-2025-03412
Device Sequence Number19988391
Product Code EQJ
UDI-Device Identifier00763000041038
UDI-Public(01)00763000041038(17)320629(10)0229179251
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1885061HS
Device Catalogue Number1885061HS
Device Lot Number0229179251
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale